MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK 3D METAL TIBIAL TRAY; 3DMETAL TIBIAL TRAY SIZE T3I4L

MEDACTA INTERNATIONAL SA GMK 3D METAL TIBIAL TRAY; 3DMETAL TIBIAL TRAY SIZE T3I4L
Model Number 02.12.3D34L
Medical Device Problem Code Implant subsidence (4078)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 february 2026.Lot 2518782: (b)(4) items manufactured and released on 24-sep-2025.Expiration date: 2030-09-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Clinical evaluation.A revision surgery was performed approximately 3 month after the primary imlantation of a tka.The available x-ray images show a collapse of the lateral tibial hemiplateau, with subsequent displacement of the tibial tray and lateral subsidence.Such a condition may be multifactorial in origin.Contributing factors may include weakening of the tibial bone related to standard surgical bone preparation, patient-specific bone quality, and mechanical loading during the early rehabilitation phase, including potentially incongruous movements.Based on the available information, there is no evidence to suggest a device malfunction or a manufacturing defect.Visual inspection: the 3dmetal tibial tray was explanted three months after implantation due to the collapse of the lateral tibial hemiplateau.The explanted tibial tray presents a wide distal area with clear signs of osteointegration, extending to the most distal portion of the tibial keel.Some residual bone remains adherent to the anterior portion near the tibial keel, further suggesting integration of the device with the surrounding bone.On the bottom side, a small region located on the anterior side shows damage to the trabecular layer.The observed deformation is compatible with the use of a surgical tool during removal of the tibial tray from the bone during the explantation procedure.No other relevant findings were observed on the explanted tibial tray.Based on the analysis of the explanted device, there is no evidence to suggest that a device malfunction or defect contributed to the adverse event.Root cause: based on the available information, the collapse of the lateral tibial plateau appears to be multifactorial.Contributing factors likely include the patient¿s bone quality, standard surgical bone preparation, and mechanical loading during early rehabilitation, which may have included incongruous movements.While no systemic deficiency can be identified and the device history record review does not indicate any potential manufacturing-related issue, a definitive root cause cannot be conclusively established.
 
Event or Problem Description
At approximately 3 months from primary surgery, revision surgery was performed due to lateral tibial subsidence observed during follow-up.The patient was pain-free.The surgeon implanted a cemented plateau with two 5 mm shims and a 13 mm keel (65 mm length, 3 mm offset).The surgery was completed successfully.

Brand Name
GMK 3D METAL TIBIAL TRAY
Common Device Name
3DMETAL TIBIAL TRAY SIZE T3I4L
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24558195
Report Number3005180920-2026-00135
Device Sequence Number18474247
Product Code MBH
UDI-Device Identifier07630345710895
UDI-Public07630345710895
Combination Product (Y/N)N
PMA/510(K) Number
K221850
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.3D34L
Device Lot Number2518782
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexFemale
Patient Weight61 KG
Patient RaceWhite